Alert archive / New Jersey / Areal Flood Warnings in 2017
Areal Flood Warning 29, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Oct 29, 2017, 7:55 PM EDT for Middlesex County, Morris County, Somerset County, New Jersey. It was in force for 10 hr. 18 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 29, 2017, 7:55 PM EDT (23:55 UTC)
- Expired
- Oct 30, 2017, 6:00 AM EDT
- In force
- 10 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Middlesex County, NJ, Morris County, NJ, Somerset County, NJ
The radar
The Philadelphia radar (KDIX), 85 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 29, 8:00 PM EDT | HEAVY RAIN 2.43 | 1 Ne Parsippany, NJ | |
| Oct 29, 8:00 PM EDT | HEAVY RAIN 3.11 | Rockaway, NJ | |
| Oct 29, 8:00 PM EDT | HEAVY RAIN 3.24 | Bernardsville, NJ | |
| Oct 29, 9:29 PM EDT | HEAVY RAIN 3.54 | Parsippany, NJ | |
| Oct 29, 9:30 PM EDT | HEAVY RAIN 4 | 2 E Randolph Twp, NJ | |
| Oct 29, 9:39 PM EDT | HEAVY RAIN 3.08 | Morris Plains, NJ | |
| Oct 29, 9:40 PM EDT | HEAVY RAIN 2.8 | West Wharton, NJ | |
| Oct 29, 9:43 PM EDT | HEAVY RAIN 2.64 | Neshanic, NJ | |
| Oct 29, 9:44 PM EDT | HEAVY RAIN 2.53 | Pompton Plains, NJ | |
| Oct 29, 10:00 PM EDT | HEAVY RAIN 2.92 | 2 Se Burnt Mills, NJ | |
| Oct 29, 10:12 PM EDT | HEAVY RAIN 2.43 | 1 Ne Troy Hills, NJ | |
| Oct 29, 10:30 PM EDT | FLOOD | Mount Fern, NJ | FLOODING ON STATE HIGHWAY 10 NEAR CENTER GROVE ROAD WITH LANE CLOSURES. |
| Oct 29, 11:25 PM EDT | FLOOD | 1 Wsw South Netcong, NJ | FLOODING ON I-80 WESTBOUND RAMP TO EXIT 27 IN ROXBURY TWP. THE RAMP IS CLOSED. |
| Oct 29, 11:31 PM EDT | HEAVY RAIN 3.42 | Green Pond, NJ | |
| Oct 29, 11:55 PM EDT | FLOOD | 1 Ne North Plainfield, NJ | FLOODING ON US HIGHWAY 22 WESTBOUND NEAR NORTH DRIVE IN NORTH PLAINFIELD. LANE RESTRICTIONS IN PLACE. |
| Oct 30, 12:00 AM EDT | HEAVY RAIN 3.58 | 2 Ssw Pluckemin, NJ | |
| Oct 30, 1:02 AM EDT | HEAVY RAIN 2.3 | Basking Ridge, NJ | |
| Oct 30, 1:36 AM EDT | FLOOD | 1 Nnw North Brunswick T, NJ | FLOODING ON STATE HIGHWAY 91 SOUTH OF HURON ROAD. ALL LANES ARE CLOSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 11.9 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 665 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 276 m²/s²
- 0-3 km storm-relative helicity
- 341 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
316
WGUS41 KPHI 292355
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
755 PM EDT SUN OCT 29 2017
NJC023-027-035-300600-
/O.NEW.KPHI.FA.W.0029.171029T2355Z-171030T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morris NJ-Somerset NJ-Middlesex NJ-
755 PM EDT SUN OCT 29 2017
The National Weather Service in Mount Holly NJ has issued a
* Flood Warning for...
Morris County in northern New Jersey...
Somerset County in northern New Jersey...
Western Middlesex County in northern New Jersey...
* Until 200 AM EDT Monday
* At 755 PM EDT, Doppler radar indicated heavy rain that will cause
flooding. Up to two inches of rain have already fallen in the
area. Another inch or two of rain is expected through about
midnight.
* Some locations that could experience flooding include...
New Brunswick, Morristown, Somerville, Somerset, East Brunswick,
Bridgewater, South Brunswick, North Brunswick, Dover, Madison,
Hopatcong, Middlesex, Florham Park, East Hanover, Lincoln Park,
Bound Brook, Manville, Kinnelon, Hackettstown and Chatham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4091 7433 4075 7436 4067 7446 4065 7441
4060 7446 4060 7436 4025 7446 4033 7462
4038 7462 4038 7473 4051 7480 4058 7471
4071 7472 4079 7488 4091 7476 4092 7465
4108 7450 4104 7450 4100 7430 4091 7427
$$
Iovino3 follow-up statements
851
WGUS81 KPHI 300252
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
1052 PM EDT SUN OCT 29 2017
NJC023-027-035-300600-
/O.CON.KPHI.FA.W.0029.000000T0000Z-171030T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morris NJ-Somerset NJ-Middlesex NJ-
1052 PM EDT SUN OCT 29 2017
...A FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM EDT FOR MORRIS...
SOMERSET AND WESTERN MIDDLESEX COUNTIES...
At 1046 PM EDT, Doppler radar and automated rain gauges indicated an
area of very heavy rainfall across the warned area with rainfall
amounts of 3 to locally 5 inches reported.
Some locations that could experience flooding include...
New Brunswick, Morristown, Somerville, Somerset, East Brunswick,
Bridgewater, South Brunswick, North Brunswick, Dover, Madison,
Hopatcong, Middlesex, Florham Park, East Hanover, Lincoln Park, Bound
Brook, Manville, Kinnelon, Hackettstown and Chatham.
Additional rainfall amounts of less than one inch are possible in
the warned area.
The river gauge along Green Brook at Plainfield had recently risen
to above the flood stage of 8.0 ft but appears to be cresting late
this evening. Additionally, the North Plainfield river gauge along
Stoney Brook is rising quickly and could reach flood stage of 7.0 ft
by midnight.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 4091 7433 4075 7436 4067 7446 4065 7441
4060 7446 4060 7436 4025 7446 4033 7462
4038 7462 4038 7473 4051 7480 4058 7471
4071 7472 4079 7488 4091 7476 4092 7465
4108 7450 4104 7450 4100 7430 4091 7427
$$
JRK483
WGUS41 KPHI 300543
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
143 AM EDT MON OCT 30 2017
NJC023-027-035-301000-
/O.EXT.KPHI.FA.W.0029.000000T0000Z-171030T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morris NJ-Somerset NJ-Middlesex NJ-
143 AM EDT MON OCT 30 2017
The National Weather Service in Mount Holly NJ has extended the
* Flood Warning for...
Morris County in northern New Jersey...
Somerset County in northern New Jersey...
Western Middlesex County in northern New Jersey...
* Until 600 AM EDT
* At 142 AM EDT, runoff from the very heavy rain that fell yesterday
will continue to cause flooding of roadways, areas of poor
drainage, and smaller rivers and streams. Several river gauges in
the area are still in flood stage.
* Some locations that could experience flooding include...
New Brunswick, Morristown, Somerville, Somerset, East Brunswick,
Bridgewater, South Brunswick, North Brunswick, Dover, Madison,
Hopatcong, Middlesex, Florham Park, East Hanover, Lincoln Park,
Bound Brook, Manville, Kinnelon, Hackettstown and Chatham.
The river gauge along Green Brook at Plainfield appears to have
crested just after midnight but is still above flood stage at 8.4
ft.
New Jersey Department of Transportation was reporting the Interstate
80 westbound ramp to exit 27 closed due to flooding.
Locally heavy rainfall amounts of 3 to 5 inches fell yesterday.
Additional rainfall amounts through early this morning will be
under one-half inch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 4091 7433 4075 7436 4067 7446 4065 7441
4060 7446 4060 7436 4025 7446 4033 7462
4038 7462 4038 7473 4051 7480 4058 7471
4071 7472 4079 7488 4091 7476 4092 7465
4108 7450 4104 7450 4100 7430 4091 7427
$$
JRK634
WGUS81 KPHI 300952
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
552 AM EDT MON OCT 30 2017
NJC023-027-035-301001-
/O.EXP.KPHI.FA.W.0029.000000T0000Z-171030T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morris NJ-Somerset NJ-Middlesex NJ-
552 AM EDT MON OCT 30 2017
...THE FLOOD WARNING WILL EXPIRE AT 600 AM EDT FOR MORRIS...SOMERSET
AND WESTERN MIDDLESEX COUNTIES...
The heavy rain has ended and flood waters have receded, no longer
posing a threat to life or property. Please continue to heed any road
closures.
LAT...LON 4091 7433 4075 7436 4067 7446 4065 7441
4060 7446 4060 7436 4025 7446 4033 7462
4038 7462 4038 7473 4051 7480 4058 7471
4071 7472 4079 7488 4091 7476 4092 7465
4108 7450 4104 7450 4100 7430 4091 7427
$$
CMSWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Oct 29, 7:34 PM EDT, 21 minutes earlier.
Area forecast discussion, Oct 29, 7:34 PM EDT, 21 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
734 PM EDT Sun Oct 29 2017
.SYNOPSIS...
Low pressure over the Mid-Atlantic will lift to the north and
rapidly intensify through Monday morning. One cold front passes
through the region Monday afternoon, followed by a stronger cold
front Monday night. Cold high pressure works its way across the
region Tuesday through Wednesday, then moves offshore on Wednesday.
A warm front develops and passes through the region behind the
departing high Wednesday night. A cold front will slowly work its
way across the area for the end of the week, followed by high
pressure for at least part of the weekend.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
A pressure change analysis, as of 23z/7PM, shows impressive falls on
the order of 8 mb during the last three hours just off the central
New Jersey coast. This is very near where a 988 mb surface low is
indicated. The water vapor imagery shows an impressive mid level
trough in the southern Mid-Atlantic region taking on a negative
tilt. This along with a strong jet stream aloft is resulting in
strong upper-level divergence across the region. Therefore, a large
area of rain some of which is heavy continues to move across the
area. There is a pivot point however moving up from eastern
Virginia.
Plenty of rain falling across the region as tropical moisture gets
entrained into the system, and reports so far indicate 1 to 3 inches
has fallen for many areas with more to come. While the rainfall
rates have increased at times, any flooding may be more of the
longer duration as opposed to the flash flooding type. We will
however continue the flash flood watch as is given ongoing moderate
to heavy rain.
As the surface low rapidly intensifies north-northwestward through
the overnight, sharp pressure rises along with developing cold air
advection in its wake will combine with increased mixing. This will
result in a rapid increase in the west-northwest winds overnight and
therefore a wind advisory is continued for gusts up to 50 mph
occurring mainly toward daybreak.
The hourly temperature, dew point and wind grids were adjusted based
on the latest observations, then some of the LAMP guidance was
blended in for a time to assist. The Pops were adjusted a bit as an
eventual dry slot should overspread at least the southern and
eastern areas overnight allowing for a more showery pattern.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
The very deep low pressure system will be north of the area
Monday morning. Strong west to northwest winds will be gusty (up
to 50 mph) during the morning, before a slow decrease in the
winds during the afternoon. A drier and colder airmass will be
sweeping across the area too. Lingering showers across the nrn
half of the area before 8 a.m. will quickly come to an end by
noon (at the latest). Clouds will decrease from S to N too, with
mostly sunny skies in most areas by afternoon. Temperatures
will reach highs mostly in the mid/upper 50s.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
Winds continue to diminish to less than 10 mph Monday evening.
A secondary cold front will pass through the region Monday
night, and then cold high pressure will build into the region
from the west. Frost is possible for some of the areas that are
still in their growing season in NJ and PA, as lows Monday night
will drop into the low to mid 30s for the Poconos and northern
NJ, and in the upper 30s to low 40s for the rest of southern NJ
and southeast PA. Lows will be in the low to mid 40s for the
Delmarva. Dry on Tuesday with highs generally in the 50s, and
then a colder night is on tap for Tuesday night, with lows in
the upper 20s for the Poconos, and in the low to mid 30s for
most of NJ and southeast PA. The urban corridor from Trenton to
Wilmington will be several degrees warmer, generally in the
upper 30s to low 40s, and lows will be in the mid to upper 30s
in the Delmarva. Depending on how radiational cooling develops,
it is possible for temperatures to be even colder than this, and
possible for the growing season to end in several more areas.
The caveat to the low temperature forecast Tuesday night is
that high pressure will pass through the region, and mid and
high clouds associated with a developing warm from to the west
will begin to spread east sometime Tuesday night. This will have
a major impact on the low temperature forecast, as if those
clouds arrive earlier than currently anticipated, lows would end
up being several degrees warmer than currently forecast. If
later, then temperatures will be colder.
With the approach of that warm front on Wednesday, some showers
are possible for western zones late in the day, but it looks as
if any showers will hold off until Wednesday night. Model QPF
fields are light, so not expecting much rainfall.
Cold front moves through the Great Lakes and Ohio Valley late
in the week, and may begin to approach the western Appalachians
by Thursday. Some showers are possible with its passage, but
model QPF fields remain light as the bulk of the upper level
energy will pass north of the region based on latest model
guidance.
High pressure returns for the start of the weekend, and then
another frontal system may impact the area late in the weekend.
After highs generally in the 50s Tuesday and Wednesday, return
flow sets up to being unseasonable warmth to the region again
for the end of the work week with highs in the 60s and possibly
into the low 70s. More seasonal temperatures expected for the
weekend.
&&
.AVIATION /00Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Tonight...Ceilings early this evening from IFR to VFR, however a
period of prevailing MVFR/IFR ceilings is expected. Rain heavy at
times will continue to track northward across the region resulting
in significant visibility restrictions at times, however it will
taper off from south to north overnight for most terminals. KRDG and
KABE should continue with rain through the night. Winds shift from
the east-northeast and north to west-northwest overnight and
increase with gusts of 30-40 knots toward morning.
Monday...VFR conditions return in the morning as clouds clear from
south to north and showers end. West-northwest winds around 20 knots
with gusts to around 40 knots through the morning, then gradually
diminish during the afternoon.
OUTLOOK...
Monday night through Wednesday: VFR, winds generally around or
under 10 knots.
Wednesday night through Friday: Sub-VFR conditions in scattered
showers. Winds still expected to be near or under 10 knots.
&&
.MARINE...
Gale warnings and poor overall weather into early Monday. Rain
ends early Monday, but strong wind gusts will continue into the
afternoon. Marine related headlines will remain as is. There is
a very small chc for a tstm this evening, but will keep this
out of the fcst for now, with the chances of this becoming less
with time.
Outlook...
Monday night through Tuesday...SCA conditions expected on at
least the ocean waters due to gusty westerly flow and lingering
high season.
Tuesday night through Friday...Sub-SCA conditions expected.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 4 AM EDT Monday for PAZ054-055-061-062.
Wind Advisory from 6 AM to noon EDT Monday for PAZ106.
Flash Flood Watch until midnight EDT tonight for PAZ070-071-
104>106.
Wind Advisory from 2 AM to noon EDT Monday for PAZ054-055-
060>062-070-071-101>105.
NJ...Flash Flood Watch until 4 AM EDT Monday for NJZ001-007-008.
Wind Advisory from 6 AM to noon EDT Monday for NJZ001-007>010-
012>015-019-020-026-027.
Flash Flood Watch until midnight EDT tonight for NJZ009-010-
012>027.
Wind Advisory from 2 AM to noon EDT Monday for NJZ016>018-
021>025.
DE...Wind Advisory from 2 AM to noon EDT Monday for DEZ001>004.
MD...Wind Advisory from 2 AM to noon EDT Monday for MDZ008-012-015-
019-020.
MARINE...Gale Warning until 6 PM EDT Monday for ANZ450>455.
Gale Warning until 6 PM EDT Monday for ANZ430-431.
&&
Synopsis...MPS
Near Term...Gorse
Short Term...O'Hara
Long Term...MPS
Aviation...Gorse/MPS
Marine...MPS/O'HaraHazardous weather outlook, Oct 29, 3:13 PM EDT, 4 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 313 PM EDT Sun Oct 29 2017 DEZ001>004-MDZ008-012-015-019-020-PAZ060-101>103-302200- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Berks-Western Chester-Eastern Chester- Western Montgomery- 313 PM EDT Sun Oct 29 2017 ...WIND ADVISORY IN EFFECT FROM 2 AM TO NOON EDT MONDAY... This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ054-055-061-062-302200- Carbon-Monroe-Lehigh-Northampton- 313 PM EDT Sun Oct 29 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...WIND ADVISORY IN EFFECT FROM 2 AM TO NOON EDT MONDAY... This Hazardous Weather Outlook is for east central Pennsylvania and northeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ001-007-008-302200- Sussex-Warren-Morris- 313 PM EDT Sun Oct 29 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...WIND ADVISORY IN EFFECT FROM 6 AM TO NOON EDT MONDAY... This Hazardous Weather Outlook is for northern New Jersey. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ016>018-021>025-PAZ070-071-104-105-302200- Salem-Gloucester-Camden-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Delaware-Philadelphia- Eastern Montgomery-Upper Bucks- 313 PM EDT Sun Oct 29 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...WIND ADVISORY IN EFFECT FROM 2 AM TO NOON EDT MONDAY... This Hazardous Weather Outlook is for southern New Jersey and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ009-010-012>015-019-020-026-027-PAZ106-302200- Hunterdon-Somerset-Middlesex-Western Monmouth-Eastern Monmouth- Mercer-Northwestern Burlington-Ocean-Coastal Ocean- Southeastern Burlington-Lower Bucks- 313 PM EDT Sun Oct 29 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...WIND ADVISORY IN EFFECT FROM 6 AM TO NOON EDT MONDAY... This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ450>455-302200- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 313 PM EDT Sun Oct 29 2017 ...GALE WARNING IN EFFECT UNTIL 6 PM EDT MONDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-302200- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 313 PM EDT Sun Oct 29 2017 ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 6 PM EDT MONDAY... This Hazardous Weather Outlook is for Delaware Bay Waters. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MPS
In the hours before
Local storm report, Oct 29, 4:20 PM EDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
420 PM EDT SUN OCT 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HEAVY RAIN HOWELL TWP 40.19N 74.20W
10/29/2017 M2.77 INCH MONMOUTH NJ TRAINED SPOTTER
&&
EVENT NUMBER PHI1701661
LFLocal storm report, Oct 29, 4:24 PM EDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
424 PM EDT SUN OCT 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HEAVY RAIN KEYPORT 40.43N 74.20W
10/29/2017 M2.00 INCH MONMOUTH NJ TRAINED SPOTTER
0406 PM HEAVY RAIN HARVEY CEDARS 39.70N 74.14W
10/29/2017 M2.28 INCH OCEAN NJ NJWXNET
0407 PM HEAVY RAIN BERKELEY TWP 39.93N 74.27W
10/29/2017 M1.97 INCH OCEAN NJ NJWXNET
0407 PM HEAVY RAIN WALL TWP 40.17N 74.08W
10/29/2017 M2.21 INCH MONMOUTH NJ NJWXNET
0408 PM HEAVY RAIN HOLMDEL 40.35N 74.18W
10/29/2017 M2.28 INCH MONMOUTH NJ NJWXNET
0410 PM HEAVY RAIN WARETOWN 39.79N 74.19W
10/29/2017 E3.00 INCH OCEAN NJ SOCIAL MEDIA
0420 PM HEAVY RAIN HOWELL TWP 40.19N 74.20W
10/29/2017 M2.77 INCH MONMOUTH NJ TRAINED SPOTTER
&&
EVENT NUMBER PHI1701663 PHI1701657 PHI1701658 PHI1701659 PHI1701660
PHI1701662 PHI1701661
LFLocal storm report, Oct 29, 5:39 PM EDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
539 PM EDT SUN OCT 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HEAVY RAIN MANASQUAN 40.11N 74.04W
10/29/2017 M2.30 INCH MONMOUTH NJ SOCIAL MEDIA
&&
EVENT NUMBER PHI1701664
GORSELocal storm report, Oct 29, 5:55 PM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
555 PM EDT SUN OCT 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HEAVY RAIN KEYPORT 40.43N 74.20W
10/29/2017 M2.00 INCH MONMOUTH NJ TRAINED SPOTTER
0406 PM HEAVY RAIN HARVEY CEDARS 39.70N 74.14W
10/29/2017 M2.28 INCH OCEAN NJ NJWXNET
0407 PM HEAVY RAIN BERKELEY TWP 39.93N 74.27W
10/29/2017 M1.97 INCH OCEAN NJ NJWXNET
0407 PM HEAVY RAIN WALL TWP 40.17N 74.08W
10/29/2017 M2.21 INCH MONMOUTH NJ NJWXNET
0408 PM HEAVY RAIN HOLMDEL 40.35N 74.18W
10/29/2017 M2.28 INCH MONMOUTH NJ NJWXNET
0410 PM HEAVY RAIN WARETOWN 39.79N 74.19W
10/29/2017 E3.00 INCH OCEAN NJ SOCIAL MEDIA
0420 PM HEAVY RAIN HOWELL TWP 40.19N 74.20W
10/29/2017 M2.77 INCH MONMOUTH NJ TRAINED SPOTTER
0530 PM HEAVY RAIN MANASQUAN 40.11N 74.04W
10/29/2017 M2.30 INCH MONMOUTH NJ SOCIAL MEDIA
0540 PM HEAVY RAIN HOLMDEL 40.35N 74.18W
10/29/2017 M2.88 INCH MONMOUTH NJ NJWXNET
0540 PM HEAVY RAIN HARVEY CEDARS 39.70N 74.14W
10/29/2017 M2.59 INCH OCEAN NJ NJWXNET
0540 PM HEAVY RAIN HOWELL TWP 40.19N 74.20W
10/29/2017 M2.49 INCH MONMOUTH NJ NJWXNET
0540 PM HEAVY RAIN BERKELEY TWP 39.93N 74.27W
10/29/2017 M2.38 INCH OCEAN NJ NJWXNET
0543 PM HEAVY RAIN WALL TWP 40.17N 74.08W
10/29/2017 M2.48 INCH MONMOUTH NJ NJWXNET
0545 PM HEAVY RAIN TOMS RIVER 39.95N 74.20W
10/29/2017 M2.37 INCH OCEAN NJ NJWXNET
0546 PM HEAVY RAIN POINT PLEASANT 40.08N 74.07W
10/29/2017 M2.30 INCH OCEAN NJ NJWXNET
&&
EVENT NUMBER PHI1701663 PHI1701657 PHI1701658 PHI1701659 PHI1701660
PHI1701662 PHI1701661 PHI1701664 PHI1701666 PHI1701667 PHI1701668
PHI1701670 PHI1701669 PHI1701671 PHI1701672
IOVINOLocal storm report, Oct 29, 6:41 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
641 PM EDT SUN OCT 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HEAVY RAIN FREEHOLD 40.26N 74.28W
10/29/2017 M2.57 INCH MONMOUTH NJ COCORAHS
&&
EVENT NUMBER PHI1701673
IOVINOLocal storm report, Oct 29, 7:45 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
745 PM EDT SUN OCT 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HEAVY RAIN FREEHOLD 40.26N 74.28W
10/29/2017 M2.57 INCH MONMOUTH NJ COCORAHS
0727 PM HEAVY RAIN SEAFORD 38.65N 75.62W
10/29/2017 M2.01 INCH SUSSEX DE DEOS
0728 PM HEAVY RAIN LAUREL 38.55N 75.57W
10/29/2017 M2.10 INCH SUSSEX DE DEOS
0729 PM HEAVY RAIN STOCKLEY 38.64N 75.34W
10/29/2017 M2.22 INCH SUSSEX DE DEOS
0730 PM HEAVY RAIN HARBESON 38.72N 75.28W
10/29/2017 M2.23 INCH SUSSEX DE DEOS
0731 PM HEAVY RAIN REHOBOTH BEACH 38.72N 75.08W
10/29/2017 M2.04 INCH SUSSEX DE DEOS
0732 PM HEAVY RAIN BETHANY BEACH 38.54N 75.07W
10/29/2017 M2.28 INCH SUSSEX DE DEOS
0733 PM HEAVY RAIN HARVEY CEDARS 39.70N 74.14W
10/29/2017 M3.21 INCH OCEAN NJ NJWXNET
0734 PM HEAVY RAIN HOLMDEL 40.35N 74.18W
10/29/2017 M3.12 INCH MONMOUTH NJ NJWXNET
0734 PM HEAVY RAIN HOWELL TWP 40.19N 74.20W
10/29/2017 M2.87 INCH MONMOUTH NJ NJWXNET
0735 PM HEAVY RAIN WALL TWP 40.17N 74.08W
10/29/2017 M2.77 INCH MONMOUTH NJ NJWXNET
0735 PM HEAVY RAIN BERKELEY TWP 39.93N 74.27W
10/29/2017 M2.76 INCH OCEAN NJ NJWXNET
0736 PM HEAVY RAIN TOMS RIVER 39.95N 74.20W
10/29/2017 M2.74 INCH OCEAN NJ NJWXNET
0737 PM HEAVY RAIN POINT PLEASANT 40.08N 74.07W
10/29/2017 M2.66 INCH OCEAN NJ NJWXNET
0737 PM HEAVY RAIN MOORESTOWN 39.97N 74.94W
10/29/2017 M2.43 INCH BURLINGTON NJ NJWXNET
0738 PM HEAVY RAIN ATLANTIC CITY 39.38N 74.45W
10/29/2017 M2.39 INCH ATLANTIC NJ NJWXNET
0740 PM HEAVY RAIN RANDOLPH TWP 40.85N 74.57W
10/29/2017 M2.50 INCH MORRIS NJ COCORAHS
0742 PM HEAVY RAIN LAKEWOOD 40.10N 74.22W
10/29/2017 M3.05 INCH OCEAN NJ MESONET
0742 PM HEAVY RAIN OCEANVILLE 39.47N 74.46W
10/29/2017 M2.49 INCH ATLANTIC NJ MESONET
0743 PM HEAVY RAIN MORRIS PLAINS 40.84N 74.48W
10/29/2017 M2.36 INCH MORRIS NJ MESONET
&&
EVENT NUMBER PHI1701673 PHI1701674 PHI1701675 PHI1701676 PHI1701677
PHI1701678 PHI1701679 PHI1701680 PHI1701681 PHI1701682 PHI1701683
PHI1701684 PHI1701685 PHI1701686 PHI1701687 PHI1701688 PHI1701689
PHI1701690 PHI1701691 PHI1701692
IOVINOThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 3:23 AM EDT | Wind Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 32 hr |
| Oct 29, 12:29 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Ocean | 4 hr |
| Oct 29, 12:48 PM EDT | Areal Flood Advisory | PHI | Middlesex, Monmouth, Ocean | 4 hr |
| Oct 29, 3:04 PM EDT | Areal Flood Warning | PHI | Atlantic, Burlington, Middlesex, Monmouth, Ocean | 9 hr |
| Oct 29, 6:11 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Somerset | 5 hr |
| Oct 29, 6:30 PM EDT | Areal Flood Advisory | PHI | Morris, Sussex, Warren | 8 hr |
| Oct 29, 7:19 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Gloucester, Monmouth, Ocean and 1 more | 4 hr |
Nearby
Areal Flood Warnings in New Jersey, 2017Every areal flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.